# SDR C2XA04TY109

- Difficulty date: July 12, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 8,401 hours, 8,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73787
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING A OVERNIGHT SERVICE/ROUTINE INSPECTION THE EMERGENCY LIGHT STRIP AT SEAT ROWS 7, 8 AND 9 WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY AT THE NR 3 LOCATION.  OPS CHECK WAS GOOD AND A/C PUT BACK IN SERVICE.
